Dimensions of random affine code tree fractals
Järvenpää, E., Järvenpää, M., Käenmäki, A., Koivusalo, H., Stenflo, Ö., & Suomala, V. (2014). Dimensions of random affine code tree fractals. Ergodic Theory and Dynamical Systems, 34(3), 854-875. https://doi.org/10.1017/etds.2012.168
Published inErgodic Theory and Dynamical Systems
© Cambridge University Press. This is a final draft version of an article whose final and definitive form has been published by Cambridge University Press.
We calculate the almost sure Hausdorff dimension for a general class of random affine planar code tree fractals. The set of probability measures describing the randomness includes natural measures in random V -variable and homogeneous Markov constructions.
PublisherCambridge University Press; London Mathematical Society
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Timbre and affect dimensions: Evidence from affect and similarity ratings and acoustic correlates of isolated instrument sounds Eerola, Tuomas; Ferrer Flores, Rafael; Alluri, Vinoo (University of California Press, 2012)Considerable effort has been made towards understanding how acoustic and structural features contribute to emotional expression in music, but relatively little attention has been paid to the role of timbre in this ...
Boguslavski, K.; Kurkela, A.; Lappi, T.; Peuron, J. (American Physical Society, 2019)Motivated by the boost-invariant Glasma state in the initial stages in heavy-ion collisions, we perform classical-statistical simulations of SU(2) gauge theory in 2+1 dimensional space-time both with and without a scalar ...
Cambouropoulos, Emilios (2009)In the first part of the paper a theoretical discussion is presented regarding the fundamental concept of similarity and its relation to cue abstraction and categorisation. It is maintained that similarity is by definition ...
Le Donne, Enrico; Rajala, Tapio (Indiana University, 2015)We study the Assouad dimension and the Nagata dimension of metric spaces. As a general result, we prove that the Nagata dimension of a metric space is always bounded from above by the Assouad dimension. Most of the paper ...
Li, Jingzhi; Liu, Hongyu; Ma, Shiqi (Springer, 2021)We study an inverse scattering problem associated with a Schrödinger system where both the potential and source terms are random and unknown. The well-posedness of the forward scattering problem is first established in a ...